Rüdiger Achilles
Rüdiger Achilles
Professore associato confermato di Geometria, University of Bologna
Verified email at unibo.it - Homepage
Cited by
Cited by
Multiplicity for ideals of maximal analytic spread and intersection theory
R Achilles, M Manaresi
Journal of Mathematics of Kyoto University 33 (4), 1029-1046, 1993
Multiplicities of a bigraded ring and intersection theory
R Achilles, M Manaresi
Mathematische Annalen 309 (4), 573-591, 1997
The early proofs of the theorem of Campbell, Baker, Hausdorff, and Dynkin
R Achilles, A Bonfiglioli
Archive for history of exact sciences 66 (3), 295-358, 2012
On improper isolated intersection in complex analytic geometry
R Achilles, P Tworzewski, T Winiarski
Annales Polonici Mathematici 51 (1), 21-36, 1990
Intersection numbers, Segre numbers and generalized Samuel multiplicities
R Achilles, S Rams
Archiv der Mathematik 77 (5), 391-398, 2001
An algebraic characterization of distinguished varieties of intersection
R Achilles, M Manaresi
Rev. Roumaine Math. Pures Appl 38 (7-8), 569-578, 1993
Über vollständige Durchschnitte in lokalen Ringen
R Achilles, W Vogel
Mathematische Nachrichten 89 (1), 285-298, 1979
A criterion for intersection multiplicity one
R Achilles, C Huneke, W Vogel
Nagoya Mathematical Journal 100, 49-63, 1985
Relations between properties of a ring and of its associated graded ring
R Achilles, LL Avramov
Abt. Wissenschaftspublizistik d. Martin-Luther-Univ., 1982
On multiplicities for improper intersections
R Achilles, W Vogel
Journal of Algebra 168 (1), 123-142, 1994
Bemerkungen über normale Flachheit und normale Torsionsfreiheit und Anwendungen
R Achilles, P Schenzel, W Vogel
Periodica Mathematica Hungarica 12 (1), 49-75, 1981
A degree formula for secant varieties of curves
R Achilles, M Manaresi, P Schenzel
Proceedings of the Edinburgh Mathematical Society 57 (2), 305-322, 2014
On bounds for Castelnuovo’s index of regularity
R Achilles, P Schenzel
Journal of Mathematics of Kyoto University 29 (1), 91-104, 1989
La preparazione matematica delle matricole nelle università europee: risultati di un test
R Achilles
Matematica e cultura in Europa, 5-22, 2005
Analytic deviation of ideals and intersection theory of analytic spaces
R Achilles, M Manaresi
manuscripta mathematica 80 (1), 291-308, 1993
On the intersection multiplicity of improper components in algebraic geometry
R Achilles
Beiträge zur Algebra und Geometrie= Contributions to algebra and geometry 19 …, 1985
On the self-intersection cycle of surfaces and some classical formulas for their secant varieties
R Achilles, M Manaresi, P Schenzel
Walter de Gruyter GmbH & Co. KG 23 (5), 933-960, 2011
Generalized Samuel multiplicities and applications
R Achilles, M Manaresi
Multiplicities for improper intersections of analytic subsets
R Achilles, M Manaresi
Rend. Sem. Mat. Univ. Pol. Torino 48 (4), 539-552, 1990
A degree bound for the defining equations of one-dimensional tangent cones
R Achilles, P Schenzel
Abt. Wissenschaftspublizistik d. Martin-Luther-Univ. Halle-Wittenberg, 1982
The system can't perform the operation now. Try again later.
Articles 1–20